Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Injective factorization of holomorphic mappings


Authors: Manuel González and Joaquín M. Gutiérrez
Journal: Proc. Amer. Math. Soc. 127 (1999), 1715-1721
MSC (1991): Primary 46G20; Secondary 47D50
Published electronically: February 11, 1999
Erratum: Proc. Amer. Math. Soc. 129 (2001), 1255-1256
MathSciNet review: 1610897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the holomorphic mappings $f$ between complex Banach spaces that may be written in the form $f=g\circ T$, where $g$ is another holomorphic mapping and $T$ is an operator belonging to a closed injective operator ideal. Analogous results are previously obtained for multilinear mappings and polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G20, 47D50

Retrieve articles in all journals with MSC (1991): 46G20, 47D50


Additional Information

Manuel González
Affiliation: Departamento de Matemáticas, ETS de Ingenieros Industriales, Universidad Politéc- nica de Madrid, C. José Gutiérrez Abascal 2, 28006 Madrid, Spain
Email: gonzalem@ccaix3.unican.es

Joaquín M. Gutiérrez
Affiliation: Departamento de Matemáticas, ETS de Ingenieros Industriales, Universidad Politéc- nica de Madrid, C. José Gutiérrez Abascal 2, 28006 Madrid, Spain
Email: jgutierrez@math.etsii.upm.es

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04917-5
PII: S 0002-9939(99)04917-5
Keywords: Factorization, holomorphic mapping between Banach spaces, multilinear mapping, polynomial, operator ideal
Received by editor(s): September 10, 1997
Published electronically: February 11, 1999
Additional Notes: The first author was supported in part by DGICYT Grant PB 97–0349 (Spain).
The second author was supported in part by DGICYT Grant PB 96–0607 (Spain).
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society